# SDR UALA2012073004098

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BILGE STRUCTURE, FWD FACE OF FRAME EXFOLIATED BS 1400, BL 0 - RBL 24.   REPAIRED BS 1400 FRAME WEB, BETWEEN S27R-S30 IAW REO-G15110 REV C & ECRA 5362-01022.
